# SDR 2014FA0000347

- Difficulty date: May 24, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- Aircraft: N60H
- Make and model: Cessna 172M
- Aircraft serial: 17261653
- Aircraft time: 2,605 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C1014
- Part serial: 614
- Condition: Separated
- Location: Carburettor
- Part time: 2,605 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FINAL FOR LANDING, PILOT REDUCED POWER BACK TO IDLE AND THAN WAS UNABLE TO INCREASE POWER.  THROTTLE CONTROL WOULD MOVE IN AND OUT BUT HAD NO EFFECT ON ENGINE POWER, IT REMAINED AT IDLE.  ACFT LANDED SHORT OF RUNWAY WITH ONLY MINOR DAMAGE BUT HAD TO BE DISASSEMBLED TO BE REMOVED.  DURING INSPECTION,  FOUND THAT THE THROTTLE CABLE HAD SEPARATED, AT THE CARBURETOR END, WHERE THE FLEXIBLE OUTER CASING OF THE CABLE IS SWAGGED TO THE RIGID PORTION OF THE CABLE.
